# SDR ASAA2012102393180

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN CABIN UNDER FLOOR STRUCTURES, FLOORBEAM UPPER SURFACE HAS BARE METAL SPOT AROUND FASTENERS HOLE AT LBL 33.BS967.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW SRM 53-60-51, FIG 101, DETAIL VII.
